SciELO - Scientific Electronic Library Online

 
vol.82 número11Análisis del espesor de la capa de fibras nerviosas en niños de 6 a 9 añosRegresión de una metástasis coroidea de adenocarcinoma de próstata con tratamiento hormonal índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Archivos de la Sociedad Española de Oftalmología

versión impresa ISSN 0365-6691

Resumen

SUAREZ-BARAZA, J.  y  SUAREZ-PARRA, S.. Vigabatrin toxic retinopathy. Arch Soc Esp Oftalmol [online]. 2007, vol.82, n.11, pp.711-714. ISSN 0365-6691.

Case report: We report a case of a 63-year-old patient with epilepsy treated with vigabatrin, who was seen because of diminished visual acuity. Examination showed a toxic retinopathy with optic nerve pallor and severely constricted visual fields. One year after cessation of the vigabatrin, no change in the perimetric constriction had occurred. Discussion: Ophthalmologists and neurologists need to be aware of the possibility of retinal toxicity due to the use of vigabatrin. It is still unclear as to which ophthalmogic assessment is of the most diagnostic value; however visual field examination covering the peripheral 60º and optical coherence tomography could be most useful for the screening of patients using this agent.

Palabras clave : Vigabatrin; Toxic retinopathy.

        · resumen en Español     · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons